# SDR USAA2013030700017

- Difficulty date: March 5, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 59,030 hours, 38,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LIGHTS ON SEATS AT EXIT ROW (A/C RIGHT) MISSING LENSES.  MAINTENANCE REPLACED MISSING LENSES.
